My health is getting worse by the day

I have no idea what to do now, I have been up again all night with terrible stomach aches & soreness, running to the loo constantly, struggling to breathe and just feeling awful, I am freezing cold in certain area's and burning hot in others. What ever I take I can not shift Candida and I can not tolerate the Thyroid medication. I feel I am never going to get better and often feel terrible. I have changed my diet, I take lots of supplements, I do exercise and yoga when I can, I don't have fluoride and I take Hydrocortisone for My Adrenal fatique, but I still can't tolerate they Thyroid medication. I am miserable and tearful.

Last edited by

10 Replies

oldestnewest
  • ((( Kitten-whiskers ))), I'm sorry I can't offer any helpful suggestions. I just want to send virtual hugs and hope that someone will make a suggestion which will help you.

  • Thank you Clutter, I appreciate your support.

    It has to get better than this otherwise there is no point to life, its not like I can do anything because I get so exhausted. Even my hair is falling out now. x

  • Poor you. Did you try small amounts of the liquid T4 medication? Others will know better than I - but it sounds as if your immune system has been badly compromised somehow.

    I can see that you have put together a complicated regime of diet and supplements in an attempt to feel better. (And I salute you for it). However, even that isn't helping. I wonder whether you need to go back to a blank slate and add in one supplement at a time, evaluate if it's helping you or not and go on like that? Things may be interacting unhelpfully with each other.

    You must go back to the doctor. It is time that s/he provided you with a proper diagnosis. And well past time, come to that.

  • Hello Humphrey,

    I think you are right with the supplements - I am taking too many. I do have an appointment with the GP next week but I am under an endo (not a very helpful one) I spoke of my concerns about the pressure I always feel around my heart, the high pulse and the terrible stomach problems - the response I got was "we don't test for any other illnesses until the Thyroid is better because that can cause so many problems" I am terrifed that I am going to have a heart attack or their is something really wrong with my stomach. I haven't been given the Liquid T4 yet but hopefully I should have some in the next few weeks, must be honest I don't think it will be any different. I really don't know what to do Humphrey but I do know I am very scared of whats happening to me ......... will I see my 34th Birthday (it doesn't feel like it)

  • Of course you'll see your next birthday, sweetie - and loads more after that. I know it's scary. But this too will pass. Try and remember that one of the (many) things a misfiring thyroid can do is make one feel depressed. Take it one day at a time. Even a morning, an afternoon, an evening at a time if it helps. Celebrate little victories. Give yourself as many little treats as possible. Try and find things you can do that don't make you feel worse, or that help take your mind off how you're feeling. Short term coping strategies, all. Your heart (like the song says) will go on. Honest.

    Do say to your GP about how the Candida is dragging you down. You really need to clear that up before anyone is going to be able to get a clear picture of what's going on. And it's really got its claws into you! I wonder if it's at the bottom of quite a lot of your symptoms. Have you tried something like this: phhealth.co.uk/products/can... It's fiercely expensive, so you'd want it on a prescription!

    wishing you better health with all speed!

  • Thank you Humphrey - theirs lots of great advice. I wonder if giving up trying to take the Thyroid medication will help for a while. I did use a product called Ecobalance (that was about £48.00 for four weeks supply) It did really help and looked like the problem was on it's way, then as soon as I took some T3 it flared right up and it was worse than before I took the medicine. I wonder if it the Candida t, that is suppressing the TSH and upsetting my adrenals, and if I got rid of that everything would return to normal. I have had Candida for fourteen years so it has truly got a hold on me.

    Thank you Humphrey - you have made me feel less worried : >

  • I had an upset tummy for 18 months a few years ago - had tubes up, tubes down, docs found nothing. Try Ecobalance, i took it too - result wasn't instantaneous but one day it all just stopped and was fine until this year (think that's other probs tho).

  • Hello Ancilla,

    Thats great to hear, They haven't checked my stomach for fourteen years, when they did they said I had leaky gut and chocolate cysts on my ovaries.. I will get some more Ecobalance - think I took it for about four months previously.

    Best wishes

  • I think you're right that the Candida is at the root of much that ails you. Be firm with your GP that he needs to find a way of getting rid of it, before anyone tries to treat you for anything else. No wonder you're feeling awful : 14 years! Yikes!! I don't see how they can get a true picture of what is going on with your thyroid until the Candida is sorted (although I'm no medico!).

  • Thank you Humphrey - I will be more assertive, They don't seem to see Candida as much of a problem but it certainly is for me. I have had no Thyroid Medication since Tuesday. The doc wrote out a presciption for the trial of liquid T4 but apparently it has to be signed off by the manager - So I won't know til Monday if they are going to let me try it. Surely the manager can't overide the Doctor and Endo.

    How frustrating

You may also like...